# SDR 96ZZZX179

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2219Q
- Make and model: Cessna 421A
- Aircraft serial: 421A0019
- Engine: Cont GTSIO520D
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Bearing
- Part number: 537721
- Condition: Failed
- Location: Starter Adapter
- Part time: 3,658 hours
- Component: 635050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOWER OIL PRESSURE, RT ENGINE.  TROUBLESHOT TO BROKEN TOOTH ON STARTER ADAPTER SHAFT AND FAILED BEARING IN CRANKCASE.  BEARING SUPPORT WAS OVERSIZED, FILLING ENGINE OIL SYSTEM WITH METAL.  NO PREVIOUS INDICATION OF C/W TCM CSB NR 94-4 COULD BE FOUND.
